# SDR AALA20100510ORD02

- Difficulty date: May 10, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 78,708 hours, 12,434 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ORD - INFLIGHT SFO-JFK.  CREW REPORTED CENTER HYDRAULIC FLUID LOSS IN FLIGHT.  FLIGHT DIVERTED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND O-RING PROTRUDING FROM FITTING ON HYDRAULIC PRESSURE MODULE.  REPLACED O-RING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
